# SDR SWAA2013052416458

- Difficulty date: May 1, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 6935324
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, INBD CARRAIGE FWD ROLLER ASSY CORRODED.  R & R RETAINER IAW CMM.
